# SDR AALA20170119013

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 15,848 hours, 6,182 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1567C
- Condition: Faulty
- Location: Zone 400
- Part time: 2,684 hours, 2,684 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING TAKEOFF THE MASTER CAUTION ILLUMINATED ACCOMPANIED BY THE ANTI-ICE LIGHT. ABORTED TAKEOFF AT APPROXIMATELY 20 KNOTS. ACCOMPLISHED FIM TASK 30-21-00-810-809. REMOVED AND REPLACED NR 1 ENGINE THERMAL ANTI ICE VALVE IAW AMM 30-21-11. SYSTEM CHECKS NORMAL.
